MAUDE Adverse Event Report: ZIMMER ORTHOPAEDIC MFG. LTD. PERSONA TIBIA CEMENTED 5 DEGREE STEMMED RIGHT SIZE E; PROSTHESIS, KNEE

ZIMMER ORTHOPAEDIC MFG. LTD. PERSONA TIBIA CEMENTED 5 DEGREE STEMMED RIGHT SIZE E; PROSTHESIS, KNEE
Catalog Number 42532007102
Medical Device Problem Code Loosening of Implant Not Related to Bone-Ingrowth (4002)
Health Effect - Clinical Codes Failure of Implant (1924); Synovitis (2094); Ambulation or Postural Difficulties (2544)
Date of Event 02/04/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient underwent an initial right knee procedure.Subsequently, synovitis was noted and cultures were performed and the patient was revised approximately 1.5 years post-op due to instability and aseptic loosening.All components were revised.It was noted that there was no cement on the tibial implant or on the bone.Attempts have been made and all available information has been provided.
 
Additional Manufacturer Narrative
(b)(4).D10 : 42522100810 - articular surface medial congruent (mc) right 10 mm height use with tibia sizes e-f/cr femur sizes 8-11 - 66179313 42502606402 - femur cemented cruciate retaining (cr) standard right size 8 - 65375686.G2 : foreign country : switzerland.Customer has indicated that the product will not be returned to zimmer biomet for investigation.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were updated: b4; b5; d2; g1; g3; g6; h1; h2; h3; h4; h6.The event cannot be confirmed.Visual examination of the provided pictures identified a tibial baseplate implant in situ in the first image.The device history record was reviewed and no discrepancies relevant to the reported event were found.Radiographs were provided and reviewed by a healthcare professional.A definitive root cause cannot be determined.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No further event information available at the time of this report.

Brand Name
PERSONA TIBIA CEMENTED 5 DEGREE STEMMED RIGHT SIZE E
Common Device Name
PROSTHESIS, KNEE
Manufacturer (Section D)
ZIMMER ORTHOPAEDIC MFG. LTD.
building no 2 east park
shannon industrial estate
shannon, county clare
Manufacturer (Section G)
ZIMMER ORTHOPAEDIC MFG. LTD.
building no 2 east park
shannon industrial estate
shannon, county clare
EI  
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key21432487
Report Number3007963827-2025-00066
Device Sequence Number14623715
Product Code MBH
UDI-Device Identifier00889024471061
UDI-Public(01)00889024471061(17)331009(10)66179313
Combination Product (Y/N)N
Initial Reporter CountrySZ
PMA/510(K) Number
K172524
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/17/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Catalogue Number42532007102
Device Lot Number66179313
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/10/2025
Supplement Date Received by Manufacturer06/06/2025
Initial Report FDA Received Date02/21/2025
Supplement Report FDA Received Date06/17/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/12/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11.
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient SexMale
Patient Weight77 KG